Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 129, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 28, 2016, 9:04 AM MDT for 4 counties in Nebraska. It was in force for 41 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2016, 9:04 AM MDT (15:04 UTC)
- Expired
- Jul 28, 2016, 9:45 AM MDT
- In force
- 41 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Banner County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE
The radar
The Cheyenne radar (KCYS), 135 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 9:07 AM MDT | HAIL 1.25 | 8 N Scottsbluff, NE | |
| Jul 28, 9:41 AM MDT | HAIL 1.25 | 2 E Mcgrew, NE | |
| Jul 28, 9:43 AM MDT | HAIL 1.5 | 3 E Mcgrew, NE | |
| Jul 28, 9:50 AM MDT | HAIL 1 | Bayard, NE | REPORTED VIA FACEBOOK POST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 3.1 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 718 J/kg
- Mixed-layer CIN
- -355 J/kg
- Mixed-layer LCL
- 1490 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
560
WUUS55 KCYS 281504
SVRCYS
NEC007-123-157-165-281545-
/O.NEW.KCYS.SV.W.0129.160728T1504Z-160728T1545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
904 AM MDT THU JUL 28 2016
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
WEST CENTRAL MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
EASTERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 945 AM MDT
* AT 904 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAKE
ALICE... OR 8 MILES NORTHEAST OF SCOTTSBLUFF...MOVING SOUTHEAST AT
30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
LAKE MINATARE CAMPGROUND...LAKE MINATARE AND SCOTTSBLUFF AIRPORT
AROUND 915 AM MDT.
MINATARE AROUND 930 AM MDT.
MOOMAWS CORNER AROUND 940 AM MDT.
BAYARD AROUND 945 AM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MELBETA
AND MCGREW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4199 10374 4209 10354 4182 10320 4166 10349
TIME...MOT...LOC 1504Z 324DEG 24KT 4198 10358
HAIL...1.25IN
WIND...60MPH
$$
FINCH1 follow-up statement
323
WWUS55 KCYS 281526
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
926 AM MDT THU JUL 28 2016
NEC165-281535-
/O.CAN.KCYS.SV.W.0129.000000T0000Z-160728T1545Z/
SIOUX NE-
926 AM MDT THU JUL 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SIOUX COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED
OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4186 10364 4197 10339 4182 10320 4166 10349
TIME...MOT...LOC 1525Z 324DEG 24KT 4186 10346
$$
NEC007-123-157-281545-
/O.CON.KCYS.SV.W.0129.000000T0000Z-160728T1545Z/
BANNER NE-MORRILL NE-SCOTTS BLUFF NE-
926 AM MDT THU JUL 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM MDT
FOR NORTHEASTERN BANNER...WEST CENTRAL MORRILL AND SOUTHEASTERN
SCOTTS BLUFF COUNTIES...
AT 925 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MINATARE...OR
10 MILES EAST OF SCOTTSBLUFF...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
MOOMAWS CORNER AROUND 940 AM MDT.
BAYARD AROUND 945 AM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MELBETA
AND MCGREW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4186 10364 4197 10339 4182 10320 4166 10349
TIME...MOT...LOC 1525Z 324DEG 24KT 4186 10346
HAIL...1.00IN
WIND...60MPH
$$
FINCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 3:57 AM MDT, 5 hours 7 minutes earlier.
Area forecast discussion, Jul 28, 3:57 AM MDT, 5 hours 7 minutes before
Area Forecast Discussion...Corrected Aviation National Weather Service Cheyenne WY 357 AM MDT THU JUL 28 2016 .SHORT TERM...(Today through Friday night) Issued at 300 AM MDT Thu Jul 28 2016 Today...Looks like another active day across parts of southeast Wyoming and western Nebraska with the Storm Prediction Center showing marginal risk east of a Douglas to Laramie line with a slight risk along and east of I-25 and south of a Wheatland to Alliance line. A shortwave moves over northern and eastern Wyoming this morning, producing scattered showers and thunderstorms across our northern and eastern counties. Then, this afternoon, with a low and mid level theta-e ridge axis in place, expect scattered thunderstorms along and east of a Douglas to Laramie line, with progged CAPE from 2000 to 3000 J/kg early in the afternoon and shear of 45 to 50 knots helping to produce isolated severe storms producing large hail and damaging winds in the slight risk area. Severe storms are more likely earlier in the day, compared to yesterday, with the earlier passage of the shortwave. Tonight...Scattered strong to isolated severe storms in the evening across our southeast counties, then clearing skies. Areas of fog and low clouds developing east of a Lusk to Cheyenne line after midnight based on the boundary layer progs. Friday...Afternoon and evening thunderstorm coverage will be more isolated with less low and mid level moisture availability along with the absence of a pronounced shortwave overhead. Friday night...Isolated thunderstorms will mostly end in the evening with a slight chance of showers and thunderstorms over western Nebraska into the late night hours along a low level convergence axis. .LONG TERM...(Saturday through Wednesday) Issued at 350 AM MDT Thu Jul 28 2016 Upper ridge builds over the Rockies and high plains this weekend. Surface trough/dryline will remain nearly stationary along the east slopes of the Laramie Range. Saturday will be dry with ridge overhead. Sunday will be a bit more convectively active for the mountains and adjacent plains of southeast Wyoming with a passing upper level disturbance and upslope low level flow. Flow aloft will be west-southwest with ridge rebuilding over the high plains. Most of the subtropical moisture will remain to the south, with a few diurnal mountain thunderstorms possible Monday. Mid levels will warm Sunday and Monday with highs rising into the 80s-mid 90s. A upper low and associated trough over the Pacific Northwest Tuesday will track east-northeast across the northern Rockies into southern Canada Wednesday as the upper high recenters over the south central Great Plains. Consequently, the flow aloft backs to the southwest. The ECMWF introduces some subtropical moisture into the area by midweek, while the GFS depicts little or no QPF. Much of the CWA will largely be dry, except for isolated diurnal convection over the mountains and northeast plains. Temperatures Tuesday and Wednesday will be a few degrees cooler, but still above average for early August. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 330 AM MDT Thu Jul 28 2016 Scattered SHRA/TSRA will move southeast across the northern and central portions of the Nebraska panhandle including Chadron, Alliance and possibly Scottsbluff through early this morning. Additional convection will develop around midday over the mountains of southeast Wyoming and move east-southeast onto the plains during the afternoon, with VCTS between 20Z and 04Z (except Rawlins). Gusty/erratic outflow winds to 40 kt, hail and MVFR to IFR visibility in heavy rain will be the primary hazards from TSRA. && .FIRE WEATHER... Issued at 300 AM MDT Thu Jul 28 2016 Minimal concerns the next few days based on expected humidities and winds. && .CYS Watches/Warnings/Advisories... WY...None. NE...None. && SHORT TERM...RUBIN LONG TERM...MAJ AVIATION...MAJ FIRE WEATHER...RUBIN
Hazardous weather outlook, Jul 28, 4:15 AM MDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 415 AM MDT THU JUL 28 2016 NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119- 291015- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- EAST LARAMIE COUNTY- 415 AM MDT THU JUL 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED THUNDERSTORMS WILL MOVE SOUTHEAST ACROSS PORTIONS OF WESTERN NEBRASKA EARLY THIS MORNING. A FEW STRONG STORMS PRODUCING SMALL HAIL...HEAVY RAIN AND GUSTY WINDS ARE EXPECTED. SCATTERED THUNDERSTORMS WILL REDEVELOP ALONG AND EAST OF THE LARAMIE RANGE AROUND MIDDAY AND MOVE SOUTHEAST INTO WESTERN NEBRASKA THROUGH EARLY EVENING. SOME THUNDERSTORMS MAY BECOME SEVERE ALONG AND EAST OF INTERSTATE 25 WITH LARGE HAIL UP TO TWO INCHES IN DIAMETER...DAMAGING WINDS TO 70 MPH...TORRENTIAL RAINFALL...AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST FRIDAY...WITH MORE ISOLATED COVERAGE THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON THROUGH THIS EVENING ALONG AND EAST OF INTERSTATE 25. WYZ104-105-109>115-291015- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- 415 AM MDT THU JUL 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP IN THE VICINITY OF THE MOUNTAINS THIS AFTERNOON AND MAY PRODUCE STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST FRIDAY...WITH MORE ISOLATED COVERAGE THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT.
In the hours before
Special weather statement, Jul 28, 6:39 AM MDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE CHEYENNE WY 639 AM MDT THU JUL 28 2016 WYZ102-281345- NIOBRARA COUNTY WY- 639 AM MDT THU JUL 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NIOBRARA COUNTY UNTIL 745 AM MDT... AT 638 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTH OF LANCE CREEK...OR 32 MILES NORTH OF LUSK...MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... LANCE CREEK AROUND 700 AM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4316 10482 4334 10470 4325 10425 4297 10448 TIME...MOT...LOC 1238Z 260DEG 15KT 4321 10468 JAMSKI
Special weather statement, Jul 28, 7:40 AM MDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
740 AM MDT THU JUL 28 2016
WYZ101-102-281430-
NIOBRARA COUNTY WY-CONVERSE COUNTY LOWER ELEVATIONS WY-
740 AM MDT THU JUL 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CONVERSE AND
SOUTHWESTERN NIOBRARA COUNTIES UNTIL 830 AM MDT...
AT 739 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER MANNING RANCH...OR 27 MILES NORTHEAST OF DOUGLAS...MOVING
SOUTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
MANVILLE AND KEELINE AROUND 810 AM MDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LOST SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4300 10517 4317 10491 4279 10431 4262 10430
4261 10490
TIME...MOT...LOC 1339Z 323DEG 38KT 4300 10496
HAHNLocal storm report, Jul 28, 7:50 AM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
750 AM MDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL YODER 41.92N 104.29W
07/27/2016 M1.00 INCH GOSHEN WY COCORAHS
SHREDDED LEAVES, CARS DENTED AND BROKEN HOUSE WINDOWS.
&&
HUTCHEONLocal storm report, Jul 28, 8:22 AM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
822 AM MDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 1 NNW PINE BLUFFS 41.19N 104.08W
07/27/2016 M1.75 INCH LARAMIE WY COCORAHS
BROKEN HOUSE WINDOWS.
&&
HUTCHEONSpecial weather statement, Jul 28, 8:49 AM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 849 AM MDT THU JUL 28 2016 WYZ117-118-281630- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- INCLUDING THE CITIES OF...WHITAKER...FEDERAL...HORSE CREEK... CHEYENNE 849 AM MDT THU JUL 28 2016 AREAS OF FOG WILL CONTINUE ACROSS LARAMIE COUNTY IN THE VICINITY OF CHEYENNE FOR THE NEXT HOUR OR SO. VISIBILITIES MAY BRIEFLY FALL BELOW A QUARTER OF A MILE AT TIMES. MOTORISTS ARE URGED TO SLOW DOWN WHEN ENCOUNTERING THE FOG.
Special weather statement, Jul 28, 8:53 AM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 853 AM MDT THU JUL 28 2016 NEZ003-019>021-096-281530- MORRILL NE-SOUTH SIOUX NE-SCOTTS BLUFF NE-BOX BUTTE NE-BANNER NE- 853 AM MDT THU JUL 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BANNER... NORTHWESTERN MORRILL...SOUTHEASTERN SIOUX...EASTERN SCOTTS BLUFF AND SOUTHWESTERN BOX BUTTE COUNTIES UNTIL 930 AM MDT... AT 852 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER LAKE ALICE...OR 9 MILES NORTH OF SCOTTSBLUFF...MOVING SOUTHEAST AT 45 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SCOTTSBLUFF...BAYARD...MINATARE...LAKE ALICE...MOOMAWS CORNER... SOUTH BAYARD JUNCTION...CHIMNEY ROCK STATE PARK...LAKE MINATARE... SCOTTSBLUFF AIRPORT...LAKE MINATARE CAMPGROUND...MELBETA AND MCGREW. PRECAUTIONARY/PREPAREDNESS ACTIONS... && LAT...LON 4200 10378 4215 10359 4188 10310 4162 10343 TIME...MOT...LOC 1452Z 319DEG 40KT 4200 10360 FINCH
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 6:10 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Kimball | 50 min |
| Jul 27, 6:26 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Scotts Bluff | 25 min |
| Jul 27, 6:39 PM MDT | Tornado Warning | CYS | Banner, Scotts Bluff | 10 min |
| Jul 27, 6:42 PM MDT | Tornado Warning | CYS | Cheyenne, Kimball | 33 min |
| Jul 27, 7:09 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 36 min |
| Jul 27, 9:08 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 37 min |
| Jul 27, 9:37 PM MDT | Severe Thunderstorm Warning | CYS | Scotts Bluff | 38 min |
| Jul 27, 9:38 PM MDT | Special Weather Statement | CYS | Box Butte | 52 min |
| Jul 27, 10:15 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Kimball | 19 min |
| Jul 27, 10:31 PM MDT | Severe Thunderstorm Warning | CYS | Banner | 29 min |
| Jul 27, 10:36 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Morrill, Scotts Bluff | 21 min |
| Jul 27, 10:54 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Kimball | 39 min |
| Jul 27, 11:13 PM MDT | Special Weather Statement | CYS | Cheyenne | 47 min |
| Jul 27, 11:30 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 30 min |
| Jul 28, 3:19 AM MDT | Special Weather Statement | CYS | Sioux | 56 min |
| Jul 28, 4:05 AM MDT | Special Weather Statement | CYS | Sioux | 40 min |
| Jul 28, 4:43 AM MDT | Special Weather Statement | CYS | Box Butte | 62 min |
| Jul 28, 5:30 AM MDT | Special Weather Statement | CYS | Morrill | 45 min |
| Jul 28, 8:53 AM MDT | Special Weather Statement | CYS | Scotts Bluff | 37 min |
| Jul 28, 9:41 AM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Morrill, Scotts Bluff | 49 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.